# SDR ASAA2019042342992

- Difficulty date: April 14, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 21,664 hours, 7,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A566021
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LAV SUPPORT HAS CORR AT BS 948 LBL 51. GROUNDED - YES. REMOVED AND REPLACED LAV SUPPORT INTERCOSTAL IAW 737 900 ER 51 40 02 0G 0 W .5" O .190 R .166 L 1" D .024".
